# SDR AALA201802209036

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 55,579 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rod
- Condition: Missing
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DID NOT ARM WHEN SWITCH GUARD WAS CLOSED.   MAINTENANCE TROUBLESHOT THE SYSTEM,  AND FOUND EMERGENCY LIGHT ARM SWITCH ROD MISSING, REPLACED THE PANEL ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
